# SDR COEA2017012523913

- Difficulty date: January 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: S53574000206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT MLG WHEEL WELL, KEEL BEAM PLATE UPR SURFACE AT FRAME 26, T-ANGLE HAS LEVEL 2 CORROSION. REPLACED TEE EXTRUSION WITH OEM.
